Journal article icon

Journal article

A REMARK ON A CONJECTURE OF BUZZARD-GEE AND THE COHOMOLOGY OF SHIMURA VARIETIES

Abstract:
We compare the conjecture of Buzzard-Gee on the association of Galois representations to C-algebraic automorphic representations with the conjectural description of the cohomology of Shimura varieties due to Kottwitz, and the reciprocity law at infinity due to Arthur. This is done by extending Langlands's representation of the L-group associated with a Shimura datum to a representation of the C-group of Buzzard-Gee. The approach offers an explanation of the explicit Tate twist appearing in Kottwitz's description. © International Press 2013.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/MRL.2013.v20.n2.a6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICAL RESEARCH LETTERS More from this journal
Volume:
20
Issue:
2
Pages:
279-288
Publication date:
2013-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
Language:
English
Pubs id:
pubs:415802
UUID:
uuid:cecf5705-70d8-4ecf-9064-e3ae7b002ed8
Local pid:
pubs:415802
Source identifiers:
415802
Deposit date:
2014-02-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP